Jets. A software for differential calculus on jet spaces and diffieties. Jets is a set of Maple procedures to facilitate solution of differential equations in total derivatives on diffieties. Otherwise said, Jets is a tool to compute symmetries, conservation laws, zero-curvature representations, recursion operators, any many other invariants of systems of partial differential equations. Jets implements the algorithms described in M. Marvan, Sufficient set of integrability conditions of an orthonomic system. Foundations of Computational Mathematics 9 (2009) 651-674.

References in zbMATH (referenced in 28 articles )

Showing results 1 to 20 of 28.
Sorted by year (citations)

1 2 next

  1. Krasil’shchik, I. S.; Verbovetsky, A. M.: Recursion operators in the cotangent covering of the rdDym equation (2022)
  2. Baran, Hynek: Infinitely many commuting nonlocal symmetries for modified Martínez Alonso-Shabat equation (2021)
  3. Krasil’shchik, I. S.; Vojčák, P.: On the algebra of nonlocal symmetries for the 4D Martínez Alonso-Shabat equation (2021)
  4. Morozov, Oleg I.: Integrability structures of the generalized Hunter-Saxton equation (2021)
  5. Morozov, Oleg I.; Chang, Jen-Hsu: The dispersionless Veselov-Novikov equation: symmetries, exact solutions, and conservation laws (2021)
  6. Vaneeva, Olena O.; Popovych, Roman O.; Sophocleous, Christodoulos: Extended symmetry analysis of two-dimensional degenerate Burgers equation (2021)
  7. Vašíček, J.; Vitolo, R.: WDVV equations and invariant bi-Hamiltonian formalism (2021)
  8. Krasil’shchik, I. S.; Lychagin, V. V.: Geometric study of gas behavior in a one-dimensional nozzle (the case of the van der Waals gas) (2020)
  9. Vašíček, Jakub: Symmetries and conservation laws for a generalization of Kawahara equation (2020)
  10. Baran, H.; Blaschke, P.; Krasil’shchik, I. S.; Marvan, M.: On symmetries of the Gibbons-Tsarev equation (2019)
  11. Krasil’shchik, I. S.; Morozov, O. I.; Vojčák, P.: Nonlocal symmetries, conservation laws, and recursion operators of the Veronese web equation (2019)
  12. Morozov, Oleg I.: Lax representations with non-removable parameters and integrable hierarchies of PDEs via exotic cohomology of symmetry algebras (2019)
  13. Sergyeyev, A.: Integrable ((3 + 1))-dimensional system with an algebraic Lax pair (2019)
  14. Baran, H.; Krasilshchik, I. S.; Morozov, O. I.; Vojčák, P.: Nonlocal symmetries of integrable linearly degenerate equations: a comparative study (2018)
  15. Holba, P.; Krasil’shchik, I. S.; Morozov, O. I.; Vojčák, P.: Reductions of the universal hierarchy and rdDym equations and their symmetry properties (2018)
  16. Lelito, Aleksandra; Morozov, Oleg I.: Invariant solutions to the Khokhlov-Zabolotskaya singular manifold equation and their application (2018)
  17. Lelito, Aleksandra; Morozov, Oleg I.: Three-component nonlocal conservation laws for Lax-integrable 3D partial differential equations (2018)
  18. Holba, P.; Krasil’Shchik, I. S.; Morozov, O. I.; Vojčák, P.: 2D reductions of the equation (u_yy = u_tx + u_y u_xx - u_x u_xy) and their nonlocal symmetries (2017)
  19. Krasil’shchik, Joseph; Verbovetskiy, Alexander; Vitolo, Raffaele: The symbolic computation of integrability structures for partial differential equations (2017)
  20. Baran, H.; Krasil’shchik, I. S.; Morozov, O. I.; Vojčák, P.: Coverings over Lax integrable equations and their nonlocal symmetries (2016)

1 2 next